Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diabetes. Dizziness, lack of sleep and unfocused. what can cause this?

hello, my mother has a history of 10 years diabetes plus she has kidney problems as well, her creatinine level is 3.5 but kind of stable, she has blood pressure as well, her uric acid is sometimes high, but from the past 2 months she is having some different kind of attacks, when the attack is there she feels dizzy, short of breath and her head is heavy and she starts losing consciousness , she starts losing her focus, the attack comes at random times, like when shes going back to sleep in the morning and sometimes during her sleep also. we dont know what to do please help. We have already done the heart checkup, thinking that there might be a problem in the heart but everything is fine. If you would like to see her reports which were done very recently I can send it to anywhere but please help us. She also had a skin reaction around 9 months ago from the medicine lyrica and after that she recovered in about 1-2 months but she again had a skin reaction from the medicine zyloric and thank god she recovered soon from that, it wasnt that severe. but this problem is very new, can it be a problem of like some medicine is stopped and the body needs that medicine now? because there are 2 medicines which she took for 2 years but now she stopped, the medicines are micardis and micardis plus. what can be the possible reason behind this?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your mother is a diabetic for more than 10 years and she has Diabetic nephropathy also.
Diabetics with kidney diseases lose lot of Glucose, proteins and salts in their urine.
It is possible that she might have recurrent hypoglycemic episodes.
Monitor her blood sugar on regular basis.
It may be due to electrolyte imbalance also.
Check her serum electrolytes for any abnormalities.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor